Log in to save to my catalogue

Mathematical models for the periodic vehicle routing problem with time windows and time spread const...

Mathematical models for the periodic vehicle routing problem with time windows and time spread const...

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_2364ce7a573c4b26a71c5b3721f0c2ca

Mathematical models for the periodic vehicle routing problem with time windows and time spread constraints

About this item

Full title

Mathematical models for the periodic vehicle routing problem with time windows and time spread constraints

Publisher

Prof. Dr. Ramazan Yaman

Journal title

An international journal of optimization and control, 2021-01, Vol.11 (1), p.10-23

Language

English

Formats

Publication information

Publisher

Prof. Dr. Ramazan Yaman

More information

Scope and Contents

Contents

The periodic vehicle routing problem (PVRP) is an extension of the well-known vehicle routing problem. In this paper, the PVRP with time windows and time spread constraints (PVRP-TWTS) is addressed, which arises in the high-value shipment transportation area. In the PVRP-TWTS, period-specific demands of the customers must be delivered by a fleet of...

Alternative Titles

Full title

Mathematical models for the periodic vehicle routing problem with time windows and time spread constraints

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_2364ce7a573c4b26a71c5b3721f0c2ca

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_2364ce7a573c4b26a71c5b3721f0c2ca

Other Identifiers

ISSN

2146-0957

E-ISSN

2146-5703

DOI

10.11121/ijocta.01.2021.00899

How to access this item